# SDR SWAA042276

- Difficulty date: August 8, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 39,612 hours, 39,019 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Gusset
- Part number: 6969854
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178, BULKHEAD LOWER GUSSET AFT CORNER CRACKED.  REMOVED AND REPLACED GUSSET PER BAC DRAWING.
